# SDR AC2A9DS08292011

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N639DS
- Make and model: Agusta AW139
- Aircraft serial: 41262
- Aircraft time: 52 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER DEPARTURE, "1 HYD MIN" AND "EMER LDG PRESS" ILLUMINATED.  REFERENCED THE SYNOPTIC PAGE AND STARTED THE RETURN TRIP.  APPROX 90 SECONDS LATER, "1 HYD OIL PRESS", "1 SERVO" AND "1 HYD PUMP" ILLUMINATED.
